I've been taking Keppra and Vimpat for epilepsy for a good year now and I now seem to have no more emotions at all. I can't smile, laugh, cry or get excited about anything any more. I was told that it may be a side effect of those meds, but I'm supposed to keep taking these meds for life. I also can't hold a meaningful conversation with anyone any more. Should I stop taking these meds now or what? It seems like the only good thing they're doing is making me able to drive a car and preventing seizures. My life is a train wreck now!
Hi, I take Vimpat 200Mg twice daily. I’ve been on this dosage for about two years. I also take Zonisamide 100mg in addition to the Vimpat. I do understand your concern about personality and demeanor change. I believe there could be side affect of taking these medications and the frustration it can introduce into one’s life. I have never been a very voicetru
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2009 • 2 answers
Updated 25 Jun 2010 • 1 answer
Updated 8 Jan 2011 • 1 answer
Updated 6 Feb 2017 • 3 answers
Updated 1 Nov 2016 • 2 answers